Jasmine Renata – New Zealand
18 years old
This information is from Jasmine’s mother and the report filed with the CARM database (New Zealand’s version of VAERS)
“My 18 year old Daughter had all three shots and not long completed the third, she complained of weakness in her arm, headaches, dizziness, heart racing ,and pins and needles in her hands . All within the last 6 months ,we reasoned all the tell tale signs. She died in her sleep on the 22nd of September 2009. She had none of these symptoms with any other immunization. We are all still filled with disbelief as she was so healthy, never smoked and hardly drank, a workaholic, Jasmine luvu4eva!!”
Jasmine’s medical records show that she had her first HPV vaccine on the 18th of September 2008 around the 20th of October she developed warts on her hand and very dry skin on both hands and lips – the Doctor noted that it was not eczema and prescribed ‘multivitamins to increase immunity, and burnt the warts off with liquid nitrogen – her temperament changed and she became very agitated over this time – it was put down to having ugly warts and rough skin – “she hated them”
She had her 2nd HPV vaccination on the 18th of November 2008. Her file states “ok after last injection – no problems.” By January the warts had returned and there were some under her nails which were really painful – the dryness on her hands was still there and she felt dizzy at times with pins and needles in her hand – she also suffered quick bursts of memory lapses and pains in the abdomen. On the 28th of January 2009 she had the warts burnt off her fingers with liquid nitrogen. Her 3rd and final HPV vaccine was given on the 17th March 2009 and despite the previous issues the doctor wrote ‘No concerns after 2nd dose, no contraindications.’
During this time, Jasmine was receiving the Depo Provera injection for birth control – at the time I did not know how this would affect the HPV vaccination, if at all, excepting that the toxic load from both vaccines would have been a heavy burden on her system.
This is what happened after her 3rd and final HPV shot – in her mothers words…
“Pretty much immediately straight after the third vaccine, Jasmine’s temperament became even more agitated and she was a lot snappier. She complained every so often about a weak arm and tiredness during the day, but we thought that was her doing more shifts for other people than in the past. She slept in the day, whenever possible.
However, the arm pain continued and she used to get pins and needles and tingling in her hands for no reason. Jasmine started sleeping in longer in the morning, and also going to sleep in the middle of the day before her afternoon shift. She started dropping things.
She also started to eat more than normal, but wasn’t putting on weight.
Jasmine started waking up at night in sweats, and sweating in bed, even when it was a cold pillow, it would be sopping.
From June onwards, Jasmine started to complain of feeling clumsy. She started saying things like, “God, I’m getting clumsy!” and she was knocking things over, and dropping stuff. She complained that she was dropping things at work as well.
About the same time, we started to notice that Jasmine’s thinking wasn’t right. For instance, she asked me if I’d like her to grate some carrots. I said, “Yes, please.” She got out the grater and the carrot, looked at me, and said, “Which way up does the grater go?” Having grated carrots, cheese and stuff hundreds of times before, that was a surprise. Even Jasmine would say something like, “Gee how dumb is that!” This wasn’t a one-off.
In other little things too, where in the past she’d just do it, she didn’t seem to know how. It was like re-teaching a child.
And then she’d ask me, “What should I do with my money this week?” This was a girl who certainly knew what to do with her money in the past.
Looking back, it seems she’d just lose the plot occasionally. She stopped being able to make her own decisions or work out how to do simple things. She was even asking me whether she should do other people’s shifts at work. I got to the point where I thought, “This girl is losing her marbles… where is her decision making gone? Why can’t she do simple things any more?”
In July, Jasmine intermittently complained of chest pain, and a racing heart. We’d ask her if she was stressed but she said she wasn’t.
At the beginning of August, Jasmine got a cold. Normally, her colds might last two days and she had never needed anything for them before this one, but this one just got worse, and worse. She also complained of a sore achy back and abdominal pain. And the warts returned again.
Jasmine’s cold never got better, and on 21st September, the day before she died, she was still complaining of a runny nose, which wouldn’t stop. She also had quite a few headaches during that cold, and leading up to her death. Her skin changed, with a lot more pimples than normal, which really upset her.
Jasmine also talked about going to have more liquid nitrogen on the warts.
In a photo the day before she died, she doesn’t look right. Her hair was lanky and she was very tired. But even so, she was constantly hungry and eating a lot more than normal. Eating more than normal didn’t seem to fit with a constantly tired sick girl, who had had a cold for more than six weeks.
On the 22 September 2009. Jasmine Renata Died in her sleep overnight.
“The Renata’s received from the coroners office (after pushing them for answers), a letter from ESR , which listed samples delivered to them, and the results. Basically, they confirmed what everyone knew – that Jasmine didn’t take opiates, P, acetaminophen, alcohol etc, and there was nothing “self-inflicted” in her system which could have caused her death.”
Two other girls from New Zealand have also died in their sleep after Gardasil vaccinations, but their families wish to retain their privacy while attempting to cope with their grief.
Jasmine’s parents plea: DON’T LET GARDASIL TAKE ANOTHER ONE OF OUR DAUGHTERS!!!!!!!!!!!